Couldn't find what you looking for?

TRY OUR SEARCH!

I am mainlining heroin and i have previously gone cold turkey to come off and ended up in icu where they only gave me ibrufen in a drip, I cannot go through that sort of withdrawl again and hopefully this will be my last withdrawl. please tell me if subutex 8mg will  help my withdrawl symptoms, I have 7 tablets, this is urgent please help me

Loading...

Someone i know, can definatly relate. this is something i've seen happen enough i'm sure i can help. after trying every posable way imagineable i've seen that it can help if you can deal with some uncomfort (not even close to WD's). also you must get your dosage right and time it right.now mind you i'm no doctor and if your doing very high doses then straight to cold turkey then you should see a doc as that can be dangerous. but if your like me and have a family a job and responsabilities thats not always a option.

First off you must space out your last few doses of whatever opioid your on. I know it's hard to do but for at least a couple days you have to lower your dose to just enough to not get sick but get close to it. if you cant hold dope for that long, i know it's hard to have and not get high, just remember how bad it'll be if you dont do this right. be sure not to take enough to get high just enough to get through the day.

After a couple days of this or till your out the next step depends on how much and what your using. Somthing potent like heroin( or fentanyl witch is what i've seen this work with, i'm sure you might know it but if not it's every bit as strong as heroin and i've heard from many people can deffinatly have WD's as bad or even worse). anyways something strong like that you can't avoid WD's by going straight to sub's. But if someone starts with methadone they could use that to get by while the heroin wears out of their system completely. be care full judging the right amount to start with, i can't compare to heroin but if taking one 100mcg patch of fent a day then forty mgs of methadone is good start for first day. next day try 30mg then next 20. Give the methadone time to work it's slow acting but long lasting if you get Wd symptoms even after a couple hours try another ten but shouldn't over do it cause if you take enough to get high your defeating the purpose of this. Also don't take the methadone for more then four or five days. By the fifth day you should drop to 20 mgs even if you feel bad, this is very important.

After your last dose of dome, should be in the morning, you will want to wait at least 36 hours, maybe even 48. to avoid bad WD's this is the most important step, it will take about 24 hours for the main effects of dome to wear of, it's true. you need more time befor taking any suboxin. If you only took the methadome for three or for days and lowered your dose the right way then you can get away with waiting 36 hours, but be catious, if you are not at least in the begining of Wd's and you take the sub it will throw you into even worse wd's then you'll ever know. trust me learned the hard way. and you want to have at least two or three 8mg sub. start with one give it a couple hours it will probably make you feel bad at first and you'll think your gonna have WD's. if it don't help after a coupl hours take another half every hour till it works, It will if you screw upand try taking them to keep from having any WD's. your system must be clean of almost all opiates or you will have a very bad time. and you may need one sub a day for a few days to hold off feeling like c**p. I repeat never take suboxone while another opiate is still active( even just enough to hold off WD's). The sub will flush it out and thats not good. be patient.
Reply

Loading...

I really hope the person asking this question was successful. I agree with the two posts above. I withdrew from heroin this way. I've now been clean for 3 years.

My personal account: I had been injecting 1-4 grams/daily for 3+ years and only had 5 subs and was travelling 1700 miles back home at the time. I waited absolutely as long as possible--about 24 hours. I was almost hallucinating and at the point that I felt I just couldn't take anymore. I highly recommend trying to do this if you are short on subs.

I took it 1/4s at a time--so 2MG--and waited 15-30 minutes between to see if I was at a tolerable level. It took about 4MG to feel alright and sleep that first day. I did the same thing each day. I was taking 4MG twice a day for the first two days and then 2MG twice a day for two days an then I spaced out tiny, tiny doses for another week. If I did it over again, I wouldn't have done this. Subs withdrawal is mild in comparison but it is a myth that there is no withdrawal at all. Particularly, inability to properly sleep and anxiousness were withdrawals I experienced from the subs. And my understanding is that they get worse the longer you draw out taking them.

So anyone reading this late, I speak from experience that it's absolutely possible to get clean with limited subs. Just have a plan of action after the physical symptoms subside... move, get yourself in meetings, enter a convent (:D) whatever it takes for you because the hardest parts are in the year after you get over your physical symptoms and you have to reconcile why you were using in the first place. But you can absolutely do it and most people do eventually. So good luck to everyone here!
Reply

Loading...

I hope this works my 6 children's dad has just admitted to this well it was after i see the signs an went on and on he has been given 2 mils 3 times a day of subetex an apart from what I've read on-line i no nothing at all. I think the worst part of this addiction is what it does to familys if you want to go and lace your body with killing stuff like heroin then i suggest staying away from your family an messing up their heads Does anyone no how long it takes to get into a rehab? N good luck to all trying to get off this killer I personally would luv to kill all who make the sh*t an sell it !
Reply

Loading...

Ive been smoking heroin solidly for nearly 3 months I had smoke small bits before but I ended up in hospital and while I was there I got clean I stupidly started smoking again month a free I came home I desperately want to stop I was so sick this morning I ended up getting some to smoke. I can get hold of subby so need to know the best way to manage to stop again. No one knows I smoke heroin and I can't tell anyone so have to do this on my own.

Reply

Loading...

Sound just like my storey gone from 2 ml down to 0.4 ml a day after a £40 day h habit never injected tho now clean for 2 week only thing ive got now is insomnia and anxiety takin little bit once a day poss 0.2_0.4ml now crushed a 8ml table in to around 20 potions think it does help even this little amount with the cravings
Reply

Loading...

Try to replace the heroin with healthy alternatives, like celery sticks and Pilates. Instead of having a hit, have a celery stick.
Reply

Loading...

Yeah! Thats how I got clean from my all consuming 20year Heroin/Crack addiction! A stick of Celery every 8 hours and it stopped the 'Runs'.. the hatefull insomnia.. the horrible muscle cramps, and the non stop fidgiting/cravings..
If your in a real state, try a carrot stick instead! That sh*t stops you 'jonesin' instantly!

(Does the sarcasm show?)

As to the original question Subby helps the syptoms completely, problem is using them long term.. just dont replace 1 habit with one that takes longer to withdraw from.. take 2mg when you feel bad, then drop dosage as you go,

Good luck to anyone fighting this beast
Reply

Loading...

I agree, I am currently taking some subutex from planning a detox at home. I just ran out the last of my H and a little bit of pure fentanyl. I was smoking about a half gram of H a day for about 6 months. I wasn't doing a lot of fent, that sh*t would put me to sleep everytime. I had 3 subs (8mg) and have been spacing them out since the first 24 hours I have not smoked H. Which was 3 days ago. The first day was the worse with anxiety. But I highly recommend to take the subutex spaced out in 12-24 hour time frames. I have just about 6mg left on my last sub and am going to crush it all and space it out the most I can. My sleeping pattern is all messed up right now, I'm falling asleep at 9am staying up all night. One of these days soon I'm going to just stay up and train myself to go to sleep earlier and take melatonin. My withdrawals have been little to none while taking subs Couple days ago. I hope I'm not too bad when I run out. I do have clonidine which helps a lot with RLS and cramps etc. wish me well! Hope I stay clean!
Reply

Loading...

I've been constantly swapping from heroin to subutex and back again for years. Every time I 'switch' as my wife calls it it gets worse and worse. I buy a load of subs of different doses and I have to maintain as I got a full time stressful job. What I'm saying is don't use subs as a 'get out of jail free card' when you want to have some time off gear as it gets worse every time you switch. I'm taking desperate measures to stop my addiction as expensive rehabs, replacement therapies and other quick fixes haven;t worked;. I'm relocating to another country where heroin isn't available and you're dead if you get caught with it. I've been struggling for 20 years (still in my mid 30s). Started in my teens and now desperate to get out. Lost friends and loved ones to this stuff I'm not next. Subs are great but don't be an id**t like me and try and extend the 'fun times' if you got 'em.

Reply

Loading...